SciELO - Scientific Electronic Library Online

 
vol.93 issue5Late restenosis related to Cypher stent fracture author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Arquivos Brasileiros de Cardiologia

Print version ISSN 0066-782X

Abstract

WANG, Ricardo et al. Síndrome del abombamiento apical secundario al uso abusivo de descongestionante nasal. Arq. Bras. Cardiol. [online]. 2009, vol.93, n.5, pp.e75-e78. ISSN 0066-782X.  http://dx.doi.org/10.1590/S0066-782X2009001100022.

Describimos un caso típico de síndrome de abombamiento apical en una paciente octogenaria con alteración electrocardiográfica, de contractilidad del ventrículo izquierdo, y que presentó recuperación de la función ventricular. La paciente es portadora de rinitis alérgica y hace uso excesivo de descongestionante nasal horas antes del episodio del dolor.

Keywords : Infarto do Miocárdio; Síndrome Coronariana Aguda; Agonistas Adrenérgicos; Miocárdio Atordoado.

        · abstract in English | Portuguese     · text in English | Portuguese | Spanish     · English ( pdf ) | Spanish ( pdf ) | Portuguese ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License